Speeding Fermat’s factoring method. / McKee, James.

In: Mathematics of Computation, Vol. 68, 1999, p. 1729-1737.

Research output: Contribution to journalArticle

Published

Standard

Speeding Fermat’s factoring method. / McKee, James.

In: Mathematics of Computation, Vol. 68, 1999, p. 1729-1737.

Research output: Contribution to journalArticle

Harvard

McKee, J 1999, 'Speeding Fermat’s factoring method', Mathematics of Computation, vol. 68, pp. 1729-1737.

APA

McKee, J. (1999). Speeding Fermat’s factoring method. Mathematics of Computation, 68, 1729-1737.

Vancouver

McKee J. Speeding Fermat’s factoring method. Mathematics of Computation. 1999;68:1729-1737.

Author

McKee, James. / Speeding Fermat’s factoring method. In: Mathematics of Computation. 1999 ; Vol. 68. pp. 1729-1737.

BibTeX

@article{a34ee20ba1b046fca3fc0038ccf95c00,
title = "Speeding Fermat{\textquoteright}s factoring method",
author = "James McKee",
year = "1999",
language = "English",
volume = "68",
pages = "1729--1737",
journal = "Mathematics of Computation",
issn = "0025-5718",
publisher = "American Mathematical Society",

}

RIS

TY - JOUR

T1 - Speeding Fermat’s factoring method

AU - McKee, James

PY - 1999

Y1 - 1999

M3 - Article

VL - 68

SP - 1729

EP - 1737

JO - Mathematics of Computation

JF - Mathematics of Computation

SN - 0025-5718

ER -